# SDR AALA2019080219025

- Difficulty date: July 31, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 20,500 hours, 4,191 cycles
- Engine: Iae V2533A5
- Engine time: 20,537 hours, 4,211 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ENGINE 2 AUTO SHUTDOWN ON START. AIRCRAFT BEHIND REPORTED TAILPIPE FIRE. ACCOMPLISHED TAILPIPE FIRE QRL. EGT WITHIN NORMAL PARAMETERS. ENGINE 2 FAIL MESSAGE. MAINTENANCE INSPECTED # 2 ENGINE - NO OVERTEMP. ACCOMPLISHED AUTOMATIC START IAW AMM 71-00-00. ALL INDICATIONS NORMAL.
